# SDR AALA971642

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 650-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN HAS CORROSION AT STA 660 UNDER DOUBLER THAT WAS TAKEN OFF BETWEEN 28L TO 38R. BULGE IN SKIN STA 27L - STA 26L AFT OF STA 660.  REPLACED SKIN, STA 680 TO STA 650, STR 26L - STR 26R PER SRM 53-30-3.  TST: 67,059.  CYCLES, 43,852. (X)
